Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Zero-one laws for stable measures

Authors: R. M. Dudley and Marek Kanter
Journal: Proc. Amer. Math. Soc. 45 (1974), 245-252
MSC: Primary 60B05; Secondary 60F20
MathSciNet review: 0370675
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any stable measure $ \mu $ on a vector space, every measurable linear subspace has measure 0 or 1.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05, 60F20

Retrieve articles in all journals with MSC: 60B05, 60F20

Additional Information

Keywords: Stable measure, strictly stable, zero-one law, measurable vector space
Article copyright: © Copyright 1974 American Mathematical Society